| Model Number |
RONYX25015UX |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Chest Pain (1776); Injury (2348)
| Date of Event |
03/09/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During a procedure an attempt was made to use one resolute onyx rx coronary drug eluting stent to treat a moderately tortuous, severely calcified lesion exhibiting 99% stenosis located in the distal right coronary artery (rca).The device was inspected with no issues noted.Negative prep was not performed.The lesion was pre-dilated.The device did not pass through a previously deployed stent.Resistance was encountered when advancing the device.It was reported that stent dislodgment occurred during delivery to/at a lesion.It was stated that they attempted to recross the dislodged stent to crush it against the vessel wall but was unable to do so.It was reported that the stent was not removed and the patient was going to open heart surgery.The patient was reported to be alive with injury - chest pain.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Additional information: excessive force was used during delivery.If information is provided in the future, a supplemental report will be issued.